Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 7 of 31 found articles
 
 
  Duality for Koszul homology over Gorenstein rings
 
 
Title: Duality for Koszul homology over Gorenstein rings
Author: Miller, Claudia
Rahmati, Hamidreza
Striuli, Janet
Appeared in: Mathematische Zeitschrift
Paging: Volume 276 (2013) nr. 1-2 pages 329-343
Year: 2013
Contents:
Publisher: Springer Berlin Heidelberg, Berlin/Heidelberg
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 7 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands